JournalsjncgVol. 11, No. 3pp. 823–826

A note on the Lichnerowicz vanishing theorem for proper actions

  • Weiping Zhang

    Nankai University, Tianjin, China
A note on the Lichnerowicz vanishing theorem for proper actions cover

A subscription is required to access this article.

Abstract

We prove a Lichnerowicz type vanishing theorem for non-compact spin manifolds admiting proper cocompact actions. This extends a previous result of Ziran Liu who proves it for the case where the acting group is unimodular.

Cite this article

Weiping Zhang, A note on the Lichnerowicz vanishing theorem for proper actions. J. Noncommut. Geom. 11 (2017), no. 3, pp. 823–826

DOI 10.4171/JNCG/11-3-1